MAUDE Adverse Event Report: Medtronic Singapore Operations CapSureFix Novus Lead MRI SureScan; PERMANENT PACEMAKER ELECTRODE

Medtronic Singapore Operations CapSureFix Novus Lead MRI SureScan; PERMANENT PACEMAKER ELECTRODE
Model Number 5076-52
Medical Device Problem Codes Under-Sensing (1661); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction

Brand Name
CapSureFix Novus Lead MRI SureScan
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN  486056
Manufacturer (Section G)
Medtronic Singapore Operations
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SN   486056
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50918090
Report Number3008973940-2026-07243
Device Sequence Number17491268
Product Code DTB
UDI-Device Identifier00681490124812
UDI-Public(01)00681490124812(17)280630
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5076-52
Device Catalogue Number5076-52
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured07/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown